MAUDE Adverse Event Report: CORPORATION STERIS CANADA RELIANCE VISION; RELIANCE VISION SINGLE-CHAMBER WASHER/DISINFECTOR

CORPORATION STERIS CANADA RELIANCE VISION; RELIANCE VISION SINGLE-CHAMBER WASHER/DISINFECTOR
Model Number SINGLE CHAMBER
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via medwatch #(b)(4) that the door to their reliance vision single-chamber washer/disinfector "slammed shut after obstruction was cleared.".
 
Additional Manufacturer Narrative
During steris's follow-up with user facility personnel following the receipt of medwatch (b)(4) it was stated that an employee was present during the time of the reported event.The user facility reported that the washer door "fell" on the employee's hand.The employee sought medical treatment; however, the user facility did not provide information regarding any treatment received.A steris service technician was previously dispatched to the user facility on november 26, 2024, for a service request regarding the door getting stuck on the rack within the reliance vision single-chamber washer/disinfector.During the steris technician's service activity, he was not made aware of the reported incident with the employee.During the technician's inspection, he identified that the safety bar was intermittently contacting the blue handles of the rack.The technician further observed that the blue handles on the rack were damaged subsequently causing them to become out of alignment and contact the safety bar.The cause of the damaged rack handles could not be determined.The technician rebuilt the safety bar and replaced the blue handles on the rack, tested the function and operation of the reliance vision single-chamber washer/disinfector and returned the unit to service.No additional issues have been reported.

Brand Name
RELIANCE VISION
Common Device Name
RELIANCE VISION SINGLE-CHAMBER WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21286131
Report Number9680353-2025-00003
Device Sequence Number20810444
Product Code MEC
UDI-Device Identifier00724995192648
UDI-Public(01)00724995192648(11)170118
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSINGLE CHAMBER
Device Catalogue NumberFH05042
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Initial Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown